# SDR SIMA20120515002

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 24,263 hours, 21,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A HEAVY FUEL SMELL IN COCKPIT AND CABIN ON START OF NR 2 ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED NORMAL ENGINE START/SHUTDOWN IAW AMM 71-00-00 NO DEFECTS NOTED.  RAN THE AIRCRAFT FOR A LONG PERIOD OF TIME IN VARIOUS ENGINE BLEED AND AIR CIRCULATION MACHINE CONFIGURATIONS.  NO SMELL NOTED REF EMB MM 21-20-00 AND 71-00-00 AND ETN EM-72-034.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
